# SDR P5CA9600119

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER SKIN CORRODED NEAR VHF ANTENNA NR 2 MOUNTING POINT.  LEVEL ONE CORROSION REMOVED, WITHIN SRM 53-30-01 LIMITS.
